# SDR VTZA98059

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 865D1007
- Condition: Stuck
- Location: Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

BNA/IAD - FLT 6701 - DURING APPROACH AT 1200 HRS ON 2-13-98, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS FLAPS STUCK AT ZERO DEGREES.   EICAS MESSAGE READ FLAPS FAILED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BPSU.  OPS CHECK OK.  AIRCRAFT RELEASED AND APROVED FOR RETURN TO SERVICE.  (X)
